# SDR AALA202010309027

- Difficulty date: October 6, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 18,553 hours, 7,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CBF16992
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN BAFFLE CLIP AT STA 500H AND STR 25R, MEASURING L=0.5 IN, W=0.008 IN, D=0.04 IN.  REPLACED BAFFLE CLIP WITH NEW, IAW AARD 51-00-05.
